中国科学院机构知识库网格
Chinese Academy of Sciences Institutional Repositories Grid
机构
  • 数学与系统科学研究院 [5]
采集方式
Content Type
Issued Date
Subject
筛选

Browse/Search Results:  1-5 of 5 Help

Filters                
条数/页: 排序方式:
Fermionic covariant prolongation structure theory for supernonlinear evolution equation 期刊论文  OAI收割
JOURNAL OF MATHEMATICAL PHYSICS, 2010, 卷号: 51, 期号: 9, 页码: 14
Authors:  
  |  Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Integrable Deformations of Heisenberg Supermagnetic Model 期刊论文  OAI收割
COMMUNICATIONS IN THEORETICAL PHYSICS, 2010, 卷号: 53, 期号: 1, 页码: 21-24
Authors:  
Yan Zhao-Wen;  Li Min-Li;  Wu Ke;  Zhao Wei-Zhong
  |  Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A supersymmetric Sawada-Kotera equation 期刊论文  OAI收割
PHYSICS LETTERS A, 2009, 卷号: 373, 期号: 21, 页码: 1807-1810
Authors:  
Tian, Kai;  Liu, Q. P.
  |  Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
A supersymmetric Ito's equation and its soliton solutions 期刊论文  OAI收割
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 6, 页码: 5
Authors:  
Lu, Shu-Qiang;  Hu, Xing-Biao;  Liu, Q. P.
  |  Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Quasinormal modes prefer supersymmetry? 期刊论文  OAI收割
PHYSICAL REVIEW D, 2003, 卷号: 68, 期号: 10, 页码: 3
Authors:  
Ling, Y;  Zhang, HB
  |  Favorite  |  View/Download:1/0  |  Submit date:2018/07/30